# SDR SWAA2015071041789

- Difficulty date: May 29, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD FLANGE AT CORRODED AT BS 986.5, BETWEEN RBL 5 - 43.  REPAIRED CHORD IAW EO & EA.
